MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN SELECT II; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN SELECT II; CATHETER, PERCUTANEOUS
Model Number 6248V-90
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.Analysis indicated the mechanical operation of the catheter slitting showed a spiral slit.The mechanical operation of the catheter shaft was kinked.The mechanical operation of the catheter shaft was separated from the hub.Visual analysis of the lead indicated damage during use.The analyst noted that visual inspection found spiral slitting led to the catheter being broken into two pieces.Slitting showed uncompleted on the distal portion.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during an implant procedure the back hub of the catheter broke while being slit.A different catheter was used to complete the implant.No patient complications have been reported as a result of this event.

Brand Name
ATTAIN SELECT II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9370306
Report Number9612164-2019-04889
Device Sequence Number11318823
Product Code DQY
UDI-Device Identifier00643169143210
UDI-Public00643169143210
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K123153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2021
Device Model Number6248V-90
Device Catalogue Number6248V-90
Device Lot Number0009920308
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2019
Initial Date Received by Manufacturer 11/04/2019
Supplement Date Received by Manufacturer11/26/2019
Initial Report FDA Received Date11/25/2019
Supplement Report FDA Received Date12/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR